MathSciNet Relay Station
MathSciNet bibliographic data
MR2864842 92D40 (60J85 92D25)
Billiard, Sylvain; Tran, Viet Chi A general stochastic model for sporophytic self-incompatibility. J. Math. Biol. 64 (2012), no. 1-2, 163–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement